Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 3, Issue 5, Part D (2017)

Some Fixed Point Theorems in Fuzzy 2-Metric Space

Author(s)
V Malligadevi and R Mohanraj
Abstract
In this paper, we establish a common fixed point theorem in fuzzy 2-metric spaces using reciprocal continuity concept. In addition, our result proves that in the context of reciprocal continuity, the notion of compatibility and semi-compatibility of maps becomes equivalent.
Pages: 246-249  |  472 Views  13 Downloads
How to cite this article:
V Malligadevi and R Mohanraj. Some Fixed Point Theorems in Fuzzy 2-Metric Space. International Journal of Applied Research. 2017; 3(5): 246-249.
Call for book chapter
International Journal of Applied Research